# SDR SIMA20210610002

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N291NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000842
- Aircraft time: 2,710 hours, 1,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIPS IN FRONT OF FWD GALLEY WARDROBE DAMAGED-C/A-RAR EMERGENCY PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
